# SDR CA150616009

- Difficulty date: June 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 182P
- Aircraft time: 4,146 hours
- Engine: Cont IO470*
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Support
- Part number: 07606862
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT FULL UP ELEVATOR, WITH THE ELEVATOR RIGGED WITHIN LIMITS, THE ARM ASSEMBLY IS CONTACTING THE SUPPORT ASSEMBLY CAUSING DAMAGE TO THE SUPPORT ASSEMBLY.
